MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW

BIOMET 3I CERTAIN¿ TITANIUM LARGE HEXED SCREW; DENTAL SCREW
Catalog Number ILRGHT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Doctor reported screw fracture at tooth sites 45, 47, 36.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age at time of the event unknown / not provided.A4: patient weight unknown / not provided.D4: additional device information unknown / not provided.D10.Concomitant medical products ilrght, certain titanium large hexed screw lot 1266443.And ilrghg, certain gold-tite large hexed screw lot 1207176.E1: reporter name unknown / not provided.G4: premarket identification k072642.H4: device manufacturer date unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3: manufacturer email address.D4: additional device information.D9: device availability.G1: contact office (and manufacturing site for devices) contact name and email.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ilrght, (certain® titanium large hexed screw) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use.Fracture identified at screw threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number 1266443.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1266443 for similar events and 1 other relevant complaint(s) was identified.Review completed utilizing keywords: dental : functional : fracture : screw.Based on the investigation and risk management file review, the most likely root cause determined from the investigation is patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ TITANIUM LARGE HEXED SCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key17955699
Report Number0001038806-2023-01995
Device Sequence Number5119009
Product Code DZE
UDI-Device Identifier00844868006138
UDI-Public(01)00844868006138(17)280401(10)1266443
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K972444
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberILRGHT
Device Lot Number1266443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL SCREW SEE H10 NARRATIVE.; DENTAL SCREW SEE H10 NARRATIVE.
Patient SexMale
Patient EthnicityNon Hispanic